Dr.D's Antibiotic Brief
- 03-23-2005, 10:24 PM
Originally Posted by size
- 04-21-2005, 12:13 AM
- 04-21-2005, 12:16 AM
04-21-2005, 03:02 AM
04-21-2005, 03:07 AM
Originally Posted by Matthew D
Thing is, I've heard this from day one. Before I knew what was being talked about on the boards, I had read about filtering and heating shocking to make dirty product steril.
I had never heard of anyone stocking or administering antibiotics, ever.
The closest advice was, "go to the ER". Still good advice, of course.
04-21-2005, 04:33 AM
Sounds interesting, thanks from the replay my man. I'm always looking for a better way to eat.
Originally Posted by rhinochaser48
04-21-2005, 01:42 PM
is putting an ice pack on a maybe or maybe not abcess a good idea or bad......its been over 48 hours ?and just could be a bad inject..[hit sommething] ...my temp 96.9...i know its weird but can you have a lowgrade fever with a potential abcess..lets see its a front delt i hit all three heads with 1 cc.
and the only bad one is the front i think it was tensed up,2"x3" bloch, red ,raised up higher than my skin ,posibly a little darker around the edge.
at this point i dont know,how much could it hurt if i wait another 24-48 hrs ?
Last edited by WATERLOGGED; 04-21-2005 at 03:20 PM.
04-22-2005, 10:05 AM
well i just waited 24hrs now the redness is gone so i guess no infection so still hurt to move it in most directions and feels a little funny so i'm convinced that i sheared a nerve thats all .but shots still make my muscle sore as ****....oh thanks to all that helped with reasuranse or helpful imfo !...bros...lol
05-15-2005, 06:00 PM
about antibiotics on protein synthesisOriginally Posted by rhinochaser48
don't antibiotics affect bacterial ribosomes protein synthesis and not the human ribo? or do antibiotics just inhibit protein syn. in your entire body?
05-15-2005, 11:59 PM
Doxy is probably the worst, and it ain't that bad. I've used it low dose(100mg/day) for up to 2 months straight without a big problem. Effects bacteria more than you, kind of dose and strength dependent, but very over-estimated. If your laying in a hospital bed taking several g's a day of AB's, after a month you may have a problem.Originally Posted by hikneeken
05-26-2005, 05:24 PM
I thought certain antibiotics can be hard on the liver and also reduce protein synthesis. Are either of these true for dicloxacillin? My pharmacist said "no" to the first question.
I'm taking 2 weeks of dicloxacillin for a skin infection (250mg x 4ED). I'm not sick or unable to train. Once I'm done, how long should I wait before starting superdrol? Is 1 week OK? I have no idea how long to wait. Also, during that interim I'll start probiotics and probably continue them into the SD cycle.
P.S. I read the following in quick search, but don't know much more about this: "Flucloxacillin or amoxicillin with clavulanic acid should be used with caution in those with pre-existing liver disease. Dicloxacillin may be less likely to injure the liver." http://www.dermnetnz.org/treatments/penicillin.html
05-26-2005, 06:55 PM
You could actually start SD now with the dicloxacillin. Phlebitis can occur with this antibiotic and SD probably reduces clotting, so they may actually cancel out some of each others sides in this case. Your pharmacist is right, this AB is not that tough on the liver (worse on the kidneys actually) so don't worry about jaundice. It's a good little AB actually, about like Augmentin. Also, make sure you leave a few hours between you probiotics and you AB's, don't take them too close together. And about protein synthesis, like I said before, doxy is one of the ones that comes to mind and in my experience it isn't all that bad. Your on a medium-low dose for not very long and your still able to be active and work out, so it's really not a concern.
05-26-2005, 07:00 PM
05-26-2005, 08:18 PM
06-20-2005, 10:41 AM
Superdrol and antibiotics
I am reaching the end of my second week of a, planned, week Superdrol cylce. I seem to be getting "tonsilitis" sp? or something of the sort. Would I need to stop my cycle if my Doc puts me on AntiBiotics? Or, should I request a certain type to continue my cycle...? Any advice?
06-20-2005, 10:43 AM
06-21-2005, 06:50 PM
No, you'll be fine. No need to stop or request a specific AB, it's not a big concern with SD really. Have you tried zinc lozenges or a colloidal silver gargle for your throat? That can really help sometimes.Originally Posted by Striate
06-22-2005, 10:17 AM
12-06-2005, 10:24 PM
minocycline ( this is an acne medication), would the antibiotic minocycline have any effects on steroids. pro hormones, pcts, etc.
12-07-2005, 01:00 AM
Not really, it's the same as other tetracyclines. It can depress prothrombin activity, so if you're on certain juice that can thin your blood (like halo, dbol, maybe SD) then just try to avoid other anticoagulants like T3 or aspirin. The most obvious symptom of toxic synergy would be a nose bleed that happens 2 days in a row. In that case, discontinue the antibiotic, or keep treating the infection if it's bad enough and stop the juice. This combo usually isn't a problem though.Originally Posted by lilman
12-07-2005, 03:04 PM
Is this true? My understanding was that it is a function of bacteria developing a resistance, not the body.Originally Posted by size
12-07-2005, 05:40 PM
12-07-2005, 06:58 PM
You are both right. It's the tolerance developed by the bacteria that make the body's future responses less effective.Originally Posted by jrkarp
12-07-2005, 07:04 PM
Originally Posted by punta
I guess people have been reading this, stocking up on antibiotics or just taking better care of themselves. I haven't gotten an emergency PM about an infection in a long time!
12-08-2005, 11:41 PM
12-10-2005, 12:27 PM
12-10-2005, 12:40 PM
01-02-2006, 11:49 AM
if one was taking cephalexin, should they be worried about kidney/liver health? I'm on it for a skin infection (no, not from pinning) and I was experiencing pain in my kidney area. I'm thinking it was a coincidence but better safe than sorry.
Edit - The pain seems to be gone today which is relieving
After doing a lot of research I haven't found anything suggesting renal or hepatoxicity, and the fact Dr.D and others would recommend it to people on cycle is probably a clear indication of its safety, but just double checking
Some feedback from someone using Keflex - its kind of a pain in the ass to need to take such spread out doses. I wish it had a longer half life
Last edited by Wedgylx; 01-02-2006 at 12:42 PM.
01-02-2006, 10:09 PM
The half-life issue does suck, but it's just so fast acting! A great choice if you need rapid effects and can remember to take it at least 4x/d (every 4-6hrs). It is clean and renal/hepatoxicity are not a problem, even using 2g's/day or more.
01-07-2006, 03:56 PM
Thanks a lot Dr.D! I will confess I hadn't been as dedicated as I should have with dosage, but recently I've wisened up.Originally Posted by DR.D
Similar Forum Threads
- By lifted in forum General ChatReplies: 4Last Post: 06-23-2003, 12:11 PM
- By Sheesh in forum General ChatReplies: 6Last Post: 04-21-2003, 08:20 PM
- By T-Bar in forum AnabolicsReplies: 22Last Post: 02-25-2003, 04:49 AM